# SDR 07FDEA01821

- Difficulty date: May 15, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HAS CORROSION ON AFT UPPER SPAR CAP AT XORS=718 TO XORS=733  ENTERED IN ERROR, SEE SDR NR 07-1838 N/R N00804 FOR CORRECTIVE ACTION.
